# SDR HNAA0300004

- Difficulty date: January 13, 2003
- Submitted: January 22, 2003
- Operation: Air carrier
- Aircraft: N968HA
- Make and model: Dhav DHC8201
- Aircraft serial: 465
- Aircraft time: 8,757 hours, 9,541 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 858601
- Part serial: 187
- Condition: Inoperative
- Part time: 5,140 hours, 6,198 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION THE LEFT GEAR DOOR CAUTION LIGHT REMAINED ON AND THE LANDING GEAR CAUTION LIGHT ILLUMINATED. AIRCRAFT RETURNED TO FIELD. REPLACED P.S.E.U.
